# SDR SWAA2022040791873

- Difficulty date: April 7, 2022
- Submitted: April 7, 2022
- Operation: Air carrier
- Aircraft: N249WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34951
- Aircraft time: 52,922 hours, 31,653 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD LEFT ENTRY DOOR EMERGENCY EXIT LIGHTS INOP / [01] R&R'D LEFT FORWARD CABIN EMERGENCY EXIT LIGHTS BATTERY PACK PER AMM 33-51-06
